# SDR VNAA0112015

- Difficulty date: December 20, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 17,626 hours, 15,932 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM PIT, THE CREW RECEIVED A LEFT HAND PROP HEAT FAIL MESSAGE AND RETURNED TO  THE PIT.  MAINTENANCE INSPECTED AND REPLACED TWO PROPELLER HEAT LEADS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
